I started taking Lexapro last Fall after I stared having PVC's/PAC's. I've been on it now for awhile but really haven't noticed any decrease in my Palps. As many of you know these skipped beats can have a mind of their own. The one thing that does help me relax when my palps are bad is ativan as needed 1 to 2 mg. So my question is is it really necessary to keep taking the Lexapro? It may be decreasing my overall anxiety but my palps seem to come on when they please.
If the Lexapro is helping with your anxiety, then it is doing what it is designed to do in my opinion. I have palpatations, but they are just a way of life. I have come to realize that they are just that...palpatations. If they bother you and contribute to your anxiety, have you have considered counseling? For me, gaining the knowledge to confront it and deal with it made it much easier to deal with it. Ativan is usually prescribed short term and you can build up a tolerance to it over time...keep us posted!
I assume you had your heart checked; if your main symptom is palpitations, then a beta blocker might be more appropriate than Lexapro. But if you had a lot of problems and most have gone away, then stick with the Lexapro -- drugs don't cure, they just mitigate the symptoms. You'll always have symptoms unless you find a cure through some kind of therapy work.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.